# SDR 98ZZZX1917

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25HP
- Make and model: Cessna 182P
- Aircraft serial: 18263642
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: 072218243
- Condition: Twisted
- Location: Ws 100
- Part time: 8,681 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACFT HAS A LT WING HEAVY CONDITION IN-FLIGHT.  ATTEMPTS TO CORRECT THE CONDITION BY ADJUSTING THE LT WING ECCENTRIC IAW CESSNA 182 SM DID NOT CORRECT THE CONDITION.  THE LT WING FLAP HAD TO BE LOWERED ABOUT .3750 INCH TO GET THE AIRCRAFT TO FLY STRAIGHT.  THIS RESULTED IN A SUBSTANTIAL LOSS OF AIR SPEED DUE TO THE OUT OF RIG CONDITION.  CHECKED THE WING TEST IAW CESSNA SM FIGURE 18-2 AND FOUND THE LT WING TO HAVE A 3-DEGREE TWIST BETWEEN WS 39 AND WS 100 AND A NEGATIVE TWIST BETWEEN STA 100 AND STA 207.  THE CESSNA SM PARA 18-8 CLEARLY STATES THAT WING SHOULD BE PARALLEL BETWEEN STA 39 AND STA 100.  NO TWIST BETWEEN THE ROOT AND STA 100.  ALL TWIST OCCURS BETWEEN STA 100 AND STA 207.
